# SDR DALA2019071904422

- Difficulty date: July 18, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 82,744 hours, 38,030 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE BEAM LOCATED BTW FR 12 TO FR 24-Y765 IN PASSENGER CABIN, REPLACED FLOOR STRUCTURE BEAM LOCATED BTW FR12 TO FR24 -Y765 IN PASSENGER CABIN ( 1EA) AS PER SRM 51-72-11 SRM -51-42-11. AND DWG # D53110920
